Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 643749, 8 pages
http://dx.doi.org/10.5402/2011/643749
Research Article

Fourier Transform of the Continuous Arithmetic Asian Options PDE

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi, 43600 Selangor, Malaysia

Received 23 June 2011; Accepted 2 August 2011

Academic Editor: A. Bellouquid

Copyright © 2011 Zieneb Ali Elshegmani and Rokiah Rozita Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original paper is properly cited.

How to Cite this Article

Zieneb Ali Elshegmani and Rokiah Rozita Ahmad, “Fourier Transform of the Continuous Arithmetic Asian Options PDE,” ISRN Applied Mathematics, vol. 2011, Article ID 643749, 8 pages, 2011. doi:10.5402/2011/643749